A remark on "disturbance decoupling for linear time-invariant systems: A matrix pencil approach"

Ying Wang*, Shuqian Zhu, Zhaolin Cheng

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In the above paper, an approach was proposed for the disturbance decoupling for the linear system. Some details in the proof of the sufficiency of Theorem 2 for the existence of the matrix F1 are omitted. In this note, we will give a detailed proof.

Original languageEnglish
Pages (from-to)857-858
Number of pages2
JournalIEEE Transactions on Automatic Control
Volume49
Issue number5
DOIs
Publication statusPublished - May 2004
Externally publishedYes

Keywords

  • Generalized inverse
  • Orthogonal matrix transformation
  • Stabilization

Fingerprint

Dive into the research topics of 'A remark on "disturbance decoupling for linear time-invariant systems: A matrix pencil approach"'. Together they form a unique fingerprint.

Cite this